I’ve been using ciprodex antibiotics almost a week now. I put 3 drops in each ear twice a day for 1 week and they don’t seem to be working. I went to my family doctor with itchy ears, pain in my ears, behind my ears and of course goddamn tinnitus randomly started. I didn’t have tinnitus until my doctor gave me an oral antibiotic for what he thought was a gum infection ( he was wrong ) I don’t think the ear drops are working, and usually tinnitus caused by medication goes away on its own. The tinnitus is not my main problem. In my left ear when I sit up the rest of the drops drain down the side of my face, but when I sit up after putting drops in my right one it still feels as if the drops are plugging my ear and are stuck at the top but not going down the tubes or wherever they go down. The only way I can pop it is to pull up my cartilage or by pushing on the flap of skin before the war canal ( the Tugal ) I think it’s called.. after it’s popped, still no ear drops drain and then when I tilt my head to the right side it plugs up again.. should I see an ENT?